Does botox injection taken for head tremor cause shoulder pain?
User rating for this question
Posted Fri, 7 Mar 2014 in Medicines and Side Effects
Answered by Dr. Chander Mohan Singh 4 hours later
Brief Answer: Botox injection deos not cause shoulder pain. Detailed Answer: Hi, I have read your query. Botox injection does not cause shoulder pain at night times, for this you have to get x-ray of affected shoulder joint in AP view and send me report or discuss it with your doctor. You should consult your doctor regarding this, your doctor will do your physical examination of shoulder and checks its range of motion. He may also advise you some blood test like fasting blood sugar, serum uric acid etc. By comparing x-ray report and physical examination your doctor may advise you further medication. Your doctor may advise you steroid injection in affected shoulder joint if he needed. He may advise you ultrasound therapy for the shoulder pain. Till then you can take 1 tablet of aceclofenac + thiocolchicoside combination in morning and evening by discussing it with your doctor. Apply hot packs for 30 mins on affected shoulder in morning and evening. It has been proved that, botox may be an option for people with certain type of chronic neck and shoulder pain that hasn't been relieved with traditional therapies, such as anti-inflammatory drugs, steroids and muscle relaxants, physical therapy and behavioral modification. So botox does not cause shoulder pain in your case. At-last I would suggest you to consult your doctor and do not take medication without prescription of doctor. I hope you have got your answer. Thanks. Dr. Singh.